# SDR CALA2014030300251

- Difficulty date: February 28, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 73,267 hours, 18,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: BPS73
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L41 & L37 DOOR EMERGENCY SLIDE LIGHT INOPERATIVE.  R & R POWER SUPPLY FUSE AT M732 EMERGENCY LIGHTS POWER SUPPLY & PERFORMED OPERATIONS. TEST FOUND NORMAL IAW B75 7 WDM 33-51-13 & AMM 33-51-07.
